Tinnitus Worsening During Benzo (Clonazepam/Klonopin) Taper?

Discussion in 'Introduce Yourself' started by Michelle Watte, May 20, 2019.

    1. Michelle Watte

      Michelle Watte Member

      Tinnitus Since:
      11/2018
      Cause of Tinnitus:
      ototoxic drugs
      Has anybody gotten worse tinnitus during benzo (clonazepam) taper?
       
    2. billie48
      Sunshine

      billie48 Member Benefactor Ambassador Hall of Fame

      Location:
      Canada
      Tinnitus Since:
      03/2009
      Cause of Tinnitus:
      not sure
      Warm welcome to the forum @Michelle Watte
      Hope some members will respond. But it is quite common for benzo taper to result in louder tinnitus or perceived as such due to heightened anxiety from the withdrawal symptoms. I used Ativan for about 9 months and then tapered it out without bad side effect. But others may have different experiences as drug interaction is a highly personal thing. If there isn't enough response, jut click the Forum button and then do a search on benzo withdrawal or taper and there should be many past threads on this. Good luck. Take care. God bless.
       
    3. Ken219
      Frustrated

      Ken219 Member

      Location:
      New York Area
      Tinnitus Since:
      Summer of 1990
      Cause of Tinnitus:
      Noise exposure?
      Hi @Michelle Watte, 25 years ago I was put on Xanax. It helped me get over the rough time. I lowered the dose and was okay so I thought I'd try eliminating it altogether. I had a terrible spike and went back on my low dose. I'll never get off the Benzo without a cure for tinnitus. Having said all that I have spiked over the years and have habituated. I'm currently having a spike and hope to habituate again. God bless.
       

Share This Page

Loading...